# SDR SWIA201743681

- Difficulty date: August 10, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 33,184 hours, 28,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE PAX DOOR INNER SKIN, FOUND LIGHT CORROSION ON INTERCOSTAL ON  AFT MID SECTION OF DOOR.REMOVED AND REPLACED THE INTERCOSTAL IAW SRM. ALL CHECKED GOOD.
